Dostoevsky
Myths of Duality
Dados Bibliográficos
| ID | 19391908 |
|---|---|
| Autores | Donald M Fiene, Roger B Anderson |
| Ano | 1988 |
| Volume | 53 |
| Fascículo | 1 |
| Páginas | 151 |
| Data de publicação | 1988-01-01 |
| Open Access | Não |
| Tipo | ARTICLE |
| Periódico | South Atlantic Review (JOURNAL) |
| Identificadores do periódico | ISSN: 0277-335X • E-ISSN: 2325-7970 |
| Editora | JSTOR (PUBLISHER) |
| DOI | 10.2307/3200427 |
| OpenAlex | W2797451223 |
| Idioma | EN |
Art · Combinatorics · Literature · Mathematical economics · Mythology · Mathematics · Philosophy · Russian Literature and Bakhtin Studies
| Altamente citado | Não |
|---|